Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

White discoloration on penis, red rash, burning urination and ejaculation. What is it?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2003
Answered : 304 Questions
Question
Hi, a couple days ago i notice a white discoloration on the top of the head of my penis, and a little red rash next to it,not to big, i ignored it, and took some ampicilina that i had left. i took it for 5 days 500mg every 8hrs. it did not go away, now i notice that when the penis is squeezed you can see the white plaque clearly and i also developed a mild burning pain on the tip of my penis when i urinate or when i ejaculate. My girlfriend had a bad yest infection and at the end of her treatment we had sex. i was also taking a ephedra caffeine product at that time and stoped as soon as i read it can make it worse, about 2 days ago. what is it? also previews to this i had gone to the doctor before because i had itchy hives all over my body, the doctor stated that this was do to my hormones being fluctuated since i had done a 2 month steroid cycle. just tought i should mention this.
Posted Tue, 24 Apr 2012 in Skin Hair and Nails
 
 
Answered by Dr. Rohit Batra 13 hours later
Hi,

Thanks for your query.

I have read through your details and reviewed the photos sent.

Going by your history and the fact that your girl friend was suffering from a yeast infection, what you are currently having looks like a candidial infection - candidial balanitis.
In this condition, the skin over the glans becomes itchy, erythematous and at times discharging. It might be associated with burning micturition too.

I would suggest you to consult a competent dermatologist for focal examination. You would need to be treated with a course of oral antifungal like fluconazole and topical antifungal preparations for few days.
At times a secondary bacterial infection also is a part and hence an antibiotic cover can be added for a quick relief.

I would request you to visit a dermatologist at the earliest and start the treatment under his/her guidance.

Hope this is helpful and informative. Do accept the answer if you do not have any further queries. Yet if you have any further queries, feel free to post them on your follow up; I will be glad to assist you.

Regards
Dr. Rohit Batra
Above answer was peer-reviewed by
 
Follow-up: White discoloration on penis, red rash, burning urination and ejaculation. What is it? 12 hours later
Thank you for the reply. I have some medicine left from my girlfriends treatment I'm 5'10 210pds I have a miconazole cream and fluconazole 200 mg
 
 
Answered by Dr. Rohit Batra 11 hours later
Dear XXXXXXX

Thanks for your follow up query.

Ideally you should be treated under the guidance of a dermatologist after a confirmation of the candidial infection in person. I encourage you to do so.

In case you are unable to visit the dermatologist, antifungal regime consisting of oral fluconazole everyday with topical miconazole application can be tried under guidance of your primary healthcare provider. You can take the treatment for a week to see how you respond to the same.

Hope this helps. Should you have any additional concerns, I will be available to address them
Do accept the answer if you do not have any further queries.

Regards
Dr.Rohit Batra
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor